Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

MATHEMATICS AND PSYCHOLOGY. (Continued)

C. C. Grove
The Mathematics Teacher
Vol. 9, No. 2 (December, 1916), pp. 103-124
Stable URL: http://www.jstor.org/stable/27950030
Page Count: 22
  • Download PDF
  • Add to My Lists
  • Cite this Item